Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567453
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. G. Kreĭn, Ju. I. Petunin and E. M. Semenov
Title: Interpolation of linear operators
Additional book information: Translations of Mathematical Monographs, vol. 54, American Mathematical Society, Providence, R.I., 1982, xii + 375 pp., $78.00. ISBN 0-6869-1993-9.

Review Information:

Reviewer: Colin Bennett
Journal: Bull. Amer. Math. Soc. 9 (1983), 248-252